An iterpolatory analog of Wiener’s criterion for the continuity of a function of bounded variation
Doklady Akademii Nauk, Tome 196 (1971) no. 3, pp. 495-497
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_3_a0,
author = {D. L. Berman},
title = {An iterpolatory analog of {Wiener{\textquoteright}s} criterion for the continuity of a function of bounded variation},
journal = {Doklady Akademii Nauk},
pages = {495--497},
year = {1971},
volume = {196},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_3_a0/}
}
D. L. Berman. An iterpolatory analog of Wiener’s criterion for the continuity of a function of bounded variation. Doklady Akademii Nauk, Tome 196 (1971) no. 3, pp. 495-497. http://geodesic.mathdoc.fr/item/DAN_1971_196_3_a0/